Alert archive / Mississippi / Tornado Warnings in 2022

Tornado Warning 18, NWS New Orleans, LA

March 30, 2022Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Mar 30, 2022, 9:47 PM CDT for Jackson County, Mississippi. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 9:47 PM CDT (02:47 UTC)
Expired
Mar 30, 2022, 10:45 PM CDT
In force
58 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Jackson County, MS

The radar

The Mobile radar (KMOB), 38 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 9:47 PM CDTTORNADO6 Nne Saint Martin, MSNWS STORM SURVEY CONFIRMED AN EF-1 TORNADO WITH WINDS ESTIMATED AT 100 MPH FROM 6 MILES NNE OF ST. MARTIN TO 7 MILES W OF VANCLEAVE. PATH LENGTH WAS 2.51 MILES, PATH WIDTH 150 YARDS.
Mar 30, 9:53 PM CDTTSTM WND DMG8 Nne Saint Martin, MSREPORTS OF TWO HOUSES DAMAGED. *POSSIBLE TORNADO DAMAGE*.
Mar 30, 9:55 PM CDTTSTM WND DMG5 W Vancleave, MSREPORTS OF DAMAGE TO A ROOF. *POSSIBLE TORNADO DAMAGE*.
Mar 30, 10:30 PM CDTTORNADO9 Ne Wade, MSNWS STORM SURVEY CONFIRMED A BRIEF EF-0 TORNADO WITH ESTIMATED WINDS OF 75 MPH FROM 9 MILES NE OF WADE TO THE ALABAMA STATE LINE 4 MILES SW OF TANNER WILLIAMS AL. THE STORM CONTINUED NORTHEAST BEYOND THE STATE LINE INTO ALABAMA. PATH LENGTH WAS 1.9 MILES, PATH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 6:39 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 2.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
881 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
447 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WFUS54 KLIX 310247
TORLIX
MSC059-310345-
/O.NEW.KLIX.TO.W.0018.220331T0247Z-220331T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
947 PM CDT Wed Mar 30 2022

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northern Jackson County in southern Mississippi...

* Until 1045 PM CDT.
    
* At 947 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Latimer, or 7 miles northeast of St. Martin,
  moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Vancleave around 1000 PM CDT.
  Wade around 1010 PM CDT.
  Hurley and Big Point around 1015 PM CDT.

This includes Interstate 10 in Mississippi near mile marker 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3045 8883 3053 8889 3058 8888 3074 8856
      3073 8843 3074 8842 3074 8841 3056 8841
TIME...MOT...LOC 0247Z 244DEG 38KT 3053 8880 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KLG
6 follow-up statements
706 
WWUS54 KLIX 310250
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
950 PM CDT Wed Mar 30 2022

MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
950 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
JACKSON COUNTY...
        
At 949 PM CDT, a confirmed tornado was located near Latimer, or 9
miles northeast of St. Martin, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Vancleave around 1000 PM CDT.
  Wade around 1010 PM CDT.
  Hurley and Big Point around 1015 PM CDT.

This includes Interstate 10 in Mississippi near mile marker 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3045 8883 3053 8889 3058 8888 3074 8856
      3073 8843 3074 8842 3074 8841 3056 8841
TIME...MOT...LOC 0249Z 244DEG 38KT 3054 8877 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

KLG
842 
WWUS54 KLIX 310301
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1001 PM CDT Wed Mar 30 2022

MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1001 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR NORTHERN
JACKSON COUNTY...
        
At 1000 PM CDT, a confirmed tornado was located near Vancleave, or 9
miles northwest of Escatawpa, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Wade and Big Point around 1010 PM CDT.
  Hurley around 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3050 8876 3054 8882 3061 8882 3074 8856
      3073 8843 3074 8842 3074 8841 3058 8841
TIME...MOT...LOC 0300Z 244DEG 38KT 3059 8864 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

KLG
510 
WWUS54 KLIX 310317
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1017 PM CDT Wed Mar 30 2022

MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1017 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN JACKSON COUNTY...
    
At 1017 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Hurley, or 13 miles northeast of Escatawpa, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Jackson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3052 8866 3055 8872 3066 8873 3074 8856
      3073 8843 3074 8842 3074 8841 3058 8841
TIME...MOT...LOC 0317Z 244DEG 38KT 3067 8845 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KLG
224 
WWUS54 KLIX 310327
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1027 PM CDT Wed Mar 30 2022

MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1027 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN JACKSON COUNTY...
        
At 1026 PM CDT, a confirmed tornado was located over Tanner Williams,
or 12 miles west of Midtown Mobile, moving northeast at 45 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hurley and Wade. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3060 8858 3069 8862 3074 8856 3073 8843
      3074 8842 3074 8841 3060 8841
TIME...MOT...LOC 0326Z 244DEG 38KT 3071 8834 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

KLG
207 
WWUS54 KLIX 310333
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1033 PM CDT Wed Mar 30 2022

MSC059-310345-
/O.CON.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1033 PM CDT Wed Mar 30 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHEASTERN JACKSON COUNTY...
        
At 1032 PM CDT, a confirmed tornado was located over Semmes, or 8
miles northwest of Midtown Mobile, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hurley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3063 8853 3074 8853 3073 8843 3074 8842
      3074 8841 3063 8841
TIME...MOT...LOC 0332Z 244DEG 38KT 3074 8827 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

KLG
465 
WWUS54 KLIX 310340
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1040 PM CDT Wed Mar 30 2022

MSC059-310348-
/O.EXP.KLIX.TO.W.0018.000000T0000Z-220331T0345Z/
Jackson MS-
1040 PM CDT Wed Mar 30 2022

...THE TORNADO WARNING FOR NORTHEASTERN JACKSON COUNTY WILL EXPIRE AT
1045 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 400 AM CDT for southern
Mississippi.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of the area...

LAT...LON 3063 8853 3074 8853 3073 8843 3074 8842
      3074 8841 3063 8841
TIME...MOT...LOC 0338Z 244DEG 38KT 3076 8821 

$$

KLG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:29 PM CDT, 6 hours 18 minutes earlier.

Area forecast discussion, Mar 30, 3:29 PM CDT, 6 hours 18 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
329 PM CDT Wed Mar 30 2022

.NEAR TERM...Through Tonight

The forecast for the severe weather this afternoon and evening is
still on track. A tornado watch is in effect for all of LA and
southern MS. The coastal MS counties and Pearl River county is
out of the watch right now but may be added as the line gets that
far east. Tornado and Severe Thunderstorm Warnings have been
issued by offices to the west with a few reports of structural and
tree damage. Ahead of the line, winds are already gusting 40-50
MPH which is already causing tree damage and power outages. It
won't take much more wind in the line to have severe storms and
cause more damage. This will be enhanced by some mid level drying.
The main threat is still damaging wind gusts in the line but
brief tornadoes within the line are still a possibility and there
is a history of those in the line.

Ahead of the line, showers have not been able to get going due to
a cap. This cap should continue to break which will enhance the
instability in front of the line, keeping the line strong to
severe as it moves into SE LA. There's already 60-70 knots of bulk
shear, with 30-40 knots of 0-1 km shear. The shear is there; the
question is the instability, which continues to increase each
hour.

Overall, there is really no change to our thoughts over the last
few days. The line is still expected to have severe winds (greater
than 58 MPH gust) when it moves through the region. The latest
timing for when the line gets to a parish/county is similar to
before, Wilkinson/Iberville/Pointe Coupee from now through 4PM,
Baton Rouge area 4-7, New Orleans 6-9 and the MS coast 8-10.
Remember to take severe thunderstorm warnings as serious as
tornado and get to an interior room if a warning is issued!

.SHORT TERM...Thursday through Saturday Night

By Thursday morning, the front will be off to the east with drier
and cooler air moving in and winds subsiding. Lows Thu night will
be in the mid 40s to lower 50s. Surface high pressure quickly
moves into the region but the previous front will stall over
the open Gulf. Rain looks to redevelop over the boundary from west
to east with the aid of a weak shortwave in zonal flow aloft.
This looks to be mostly Saturday evening and overnight. Highs and
lows will start to warm again as we go into Saturday.

.LONG TERM...Sunday through Wednesday

An upper trough is moving through the northeast on Sunday with a
lingering boundary along the Gulf Coast. High pressure will
continue to move southeast over the region. As the upper pattern
flattens, the surface high pressure will shift to the east but the
area will remain dry. The next trough will start to dig into the
desert southwest Monday afternoon. With a surface low forming
ahead of it, a front and its precip will start to move in Monday
night and move through by Wednesday morning.

Highs will be generally in the lower 80s through the long term.
Lows will be in the 50s Sat and Sun night and then warming into
the lower 60s.

&&

.AVIATION...
A mix of MVFR and VFR conditions are occurring with conditions
probably settling to IFR/VFR as the rain moves in. Wind gusts are
gusting as high as 40 knots with sustained anywhere from 20-30
knots. Occasionally higher values are possible. A line of strong
to severe thunderstorms is going to move through this evening and
the line was timed out with TEMPO groups. Wind gusts of 50-60kts
are possible with that line, if not higher than that. Behind the
line, winds shift NW and will be less than 15 knots.

&&

.MARINE...
Gale Warning will remain as is, with conditions relaxing on
Thursday. Exercise Caution headlines likely to be appropriate at
times over the weekend over the open waters. Likely to need Small
Craft Advisories ahead of the next large scale trough around Monday
night or Tuesday next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  51  73  45  75 /  30   0   0   0
BTR  51  75  47  77 /  10   0   0   0
ASD  56  77  48  78 / 100   0   0   0
MSY  59  75  56  75 /  80   0   0   0
GPT  59  77  51  76 / 100   0   0   0
PQL  60  77  50  76 / 100   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning until 9 PM CDT this evening for LAZ034>037-039-
     046>050-056>061-063>072-075>078.

     Coastal Flood Advisory until 1 AM CDT Thursday for LAZ064-
     066>070-075-076-078.

     Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
     LAZ061-063-064-068>070-076>078.

GM...Gale Warning until 1 AM CDT Thursday for GMZ530-532-534-536-538-
     550-552-555-557-570-572-575-577.

MS...High Wind Warning until 9 PM CDT this evening for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 1 AM CDT Thursday for MSZ080>082.

     Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
     MSZ080>082.

GM...Gale Warning until 1 AM CDT Thursday for GMZ532-534-536-538-550-
     552-555-557-570-572-575-577.

&&

In the hours before

Local storm report, Mar 30, 7:51 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     ROSELAND                30.77N 90.52W
03/30/2022                   TANGIPAHOA         LA   EMERGENCY MNGR

            TREES DOWN A MOBILE HOME, ROOF RIPPED OFF,
            AND TREES DOWN IN AREA. *POSSIBLE TORNADO
            DAMAGE*.

&&

JFL
Local storm report, Mar 30, 7:57 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
757 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     ROSELAND                30.77N 90.52W
03/30/2022                   TANGIPAHOA         LA   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            ROSELAND. TREES DOWN A MOBILE HOME, ROOF
            RIPPED OFF, AND TREES DOWN IN AREA.
            *POSSIBLE TORNADO DAMAGE* *CORRECTED TIME*.

&&

JFL
Special weather statement, Mar 30, 8:41 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
841 PM CDT Wed Mar 30 2022

LAZ075-076-MSZ077-080>082-310315-
Southeast St. Tammany LA-Northwest St. Tammany LA-Jackson MS-
Harrison MS-Hancock MS-Pearl River MS-
841 PM CDT Wed Mar 30 2022

...Strong thunderstorms will impact portions of southeastern St.
Tammany Parish, Harrison, Hancock, Jackson and southeastern Pearl
River Counties through 1015 PM CDT...

At 840 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of McHenry to near Pearlington.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Long Beach, Moss Point, Bay St.
Louis, Waveland, St. Martin, Escatawpa, Diamondhead, Gautier,
D'iberville, Wade, Saucier, Helena, Hurley, Latimer, Kiln,
Pearlington and Big Point.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 271 and 273.
 Interstate 10 in Mississippi between mile markers 1 and 76.
 Interstate 110 in Mississippi between mile markers 2 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana. A Tornado Watch also remains in effect until 400 AM CDT
for southern Mississippi.

&&

LAT...LON 3032 8848 3043 8899 3042 8901 3040 8888
      3030 8927 3037 8935 3034 8938 3032 8932
      3018 8946 3018 8948 3015 8961 3016 8962
      3017 8958 3020 8977 3075 8934 3065 8934
      3067 8889 3073 8888 3074 8841 3035 8840
TIME...MOT...LOC 0140Z 251DEG 44KT 3071 8930 3019 8959

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

KLG
Special weather statement, Mar 30, 8:41 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service New Orleans LA
841 PM CDT Wed Mar 30 2022

LAZ059>061-063-064-067>070-310245-
Lower Plaquemines LA-Upper St. Bernard LA-St. Charles LA-
Lower Jefferson LA-Lower St. Bernard LA-Lower Lafourche LA-
Upper Plaquemines LA-Upper Lafourche LA-Upper Jefferson LA-
841 PM CDT Wed Mar 30 2022

...Strong thunderstorms will impact portions of St. Bernard,
southeastern St. Charles, east central Lafourche, Jefferson and
northwestern Plaquemines Parishes through 945 PM CDT...

At 841 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Violet to near Galliano. Movement was east
at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cut Off, Galliano, Marrero, Harvey, Timberlane, Belle Chasse, Larose,
Gretna, Westwego, Golden Meadow, Jean Lafitte, Woodmere, Violet,
Terrytown, Lafitte, Poydras, Myrtle Grove, Estelle, Shell Beach and
Barataria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for southeastern
Louisiana.

&&

LAT...LON 2941 9041 2984 9028 2992 9003 2987 8991
      2999 8989 2993 8981 2996 8973 2988 8972
      2987 8962 3000 8957 3003 8940 2998 8946
      2995 8939 2973 8961 2975 8965 2964 8970
      2943 9001 2944 9001 2944 9002 2937 9004
TIME...MOT...LOC 0141Z 267DEG 28KT 2993 8983 2947 9028

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MEFFER
Local storm report, Mar 30, 8:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
845 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     4 WNW LACOMBE           30.33N 89.99W
03/30/2022                   ST. TAMMANY        LA   BROADCAST MEDIA

            A FEW TREES AND A POWER LINE DOWN. *POSSIBLE
            TORNADO DAMAGE*.

&&

HL
Local storm report, Mar 30, 8:58 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
858 PM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     MARINE TSTM WIND 12 SSW MANDEVILLE       30.20N 90.12W
03/30/2022  M53 MPH          GMZ530             LA   MESONET

            MEASURED WIND GUST ON THE CAUSEWAY BRIDGE.

&&

HL

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:26 PM CDTSpecial Weather StatementLIXHancock, Pearl River79 min
Mar 30, 7:51 PM CDTTornado Warning Tornado observedLIXPearl River11 min
Mar 30, 8:18 PM CDTTornado WarningLIXHancock42 min
Mar 30, 8:41 PM CDTSpecial Weather StatementLIXHancock, Harrison, Jackson94 min
Mar 30, 9:02 PM CDTSevere Thunderstorm WarningLIXHancock, Harrison, Jackson43 min
Mar 30, 10:11 PM CDTSevere Thunderstorm WarningLIXJackson33 min
Mar 30, 10:23 PM CDTTornado WarningLIXJackson22 min

Nearby

Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.